# SDR IPXA11565185

- Difficulty date: March 6, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 719
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR SEAT TRACK FLANGE HAS CORROSION AT STA 719, LBL 1.  VALIDATED REPAIR IAW SRM 53-00-51-1A-1.  REMOVED CORROSION 15" W X 1.5"L ORIGINAL THK .220", REMOVED .022" REMAINING THK .198" AT BS 720, RBL 27 TO RBL 42 IAW 51-10-02-0G ALODINED, PRIMED AND PAINTED IAW SRM 51-20-01-01.
